# SDR DALA2024111110816

- Difficulty date: November 10, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 FUSELAGE FRAM E 16 RH DOOR STOP FITTING 1. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTION ON DOOR STOP FITTING 1 LOC FRAME 16 RH AS PER ER/A 581772-14AD. (0653436)
